# SDR C2XA11CL037

- Difficulty date: January 28, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450927
- Aircraft time: 11,373 hours, 7,179 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5992 - THE CREW REPORTED A NOSE GEAR INDICATION NOT SHOWING DOWN.  MAINTENANCE INSPECTED AND CLEANED AND RE-SECURED THE CONNECTORS ON THE NOSE GEAR DOWN LOCK PROXIMITY SWITCHES.  OPERATIONAL CHECKS WERE GOOD.
